# SDR EIAA9611650

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - WHILE TROUBLESHOOTING NR 1 ENGINE THROTTLE BINDING, FOUND APPROXIMATELY 1 INCH BY 6 INCH PIECE ROLLED BACK ON THE STAGE 7 COMPRESSOR CASE JUST ABOVE THE FUEL OIL COOLER ATTACH FLANGE.  REMOVED AND REPLACD ENGINE NR 1.  FURTHER INVESTIGATIN IS UNDERWAY.  REF:  CONTROL NR 96-14.  (X)
